# SDR HALA2021122300198

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,115 hours, 5,238 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Inoperative
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ON DESCENT AMBER A ICE L INR WING HI PR ON ECAM DISPLAY // REPLACED L/W INNER (10DL1) WING ANTI ICE VALVE PER AMM 30-11-51. OPS CK OK.A/C OK FOR SVC. VALVE, ANTI-ICE OFF 33-3011-9-0001 S/N 12050 ON 33-3011-9-0001 S/N 08016
